Inverse scattering transform for the Hamiltonian version of the Davey-Stewartson I equation

T. I. Garagash, A. K. Pogrebkov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The spectral transform for the Davey-Stewartson I equation describing the Hamiltonian case of this equation is suggested. It is shown that the spectral data obey closed nonlinear evolution equations.

Original languageEnglish
Pages (from-to)583-587
Number of pages5
JournalTheoretical and Mathematical Physics
Volume99
Issue number2
DOIs
Publication statusPublished - May 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Inverse scattering transform for the Hamiltonian version of the Davey-Stewartson I equation'. Together they form a unique fingerprint.

Cite this